BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2003 >
Volume 29 Number 3 >

Please use this identifier to cite or link to this item:

Title: Sufficient Second Order Optimality Conditions for C^1 Multiobjective Optimization Problems
Authors: Gadhi, N.
Keywords: Approximate Hessian Matrix
Recession Matrices
Sufficient Second Order Optimality Conditions
Support Functions
Multiobjective Optimization
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 29, No 3, (2003), 225p-238p
Abstract: In this work, we use the notion of Approximate Hessian introduced by Jeyakumar and Luc [19], and a special scalarization to establish sufficient optimality conditions for constrained multiobjective optimization problems. Throughout this paper, the data are assumed to be of class C^1, but not necessarily of class C^(1.1).
Description: 2000 Mathematics Subject Classification: Primary 90C29; Secondary 90C30.
ISSN: 1310-6600
Appears in Collections:Volume 29 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol29-num3-2003-p225-p238.pdf484.71 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License